Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Two radius of convexity problems

Author: Carl P. McCarty
Journal: Proc. Amer. Math. Soc. 42 (1974), 153-160
MSC: Primary 30A32
MathSciNet review: 0325949
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The sharp radius of convexity of functions with prescribed second coefficient is found for the two classes: functions starlike of order $ \alpha $, and functions whose derivative has real part greater than $ \alpha $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32

Additional Information

PII: S 0002-9939(1974)0325949-4
Keywords: Radius of convexity, functions starlike of order $ \alpha $, functions with positive real part
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia